# SDR SWAA2025102114313

- Difficulty date: September 13, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 40,353 hours, 19,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BTW BS 380 TO BS 400 LBL 14 WL 208.1 AT PASSENGER CABIN.    REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BTW BS 380 TO BS 400 LBL 14 WL 208.1 AT PASSENGER CABIN IAW SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 ITEM 9 AND DWG: 143A5400 SHEET: 138 REV. -.
